| Model Number |
15 |
| Medical Device Problem Code |
Failure to Charge (1085)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/23/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The customer contacted stryker to report a non-critical issue with their device.There was no report of patient use associated with the reported event.Upon evaluation of the customer's device, stryker observed that the device's defibrillation charge is inoperative.As a result, defibrillation therapy may be delayed or unavailable, if needed.
Additional Manufacturer Narrative
The device was returned to stryker for evaluation.The reported issue was duplicated and verified.The therapy pcba was replaced to resolve the reported issue.After observing proper device operation through functional and performance testing, the device was returned to the customer for use.
Additional Manufacturer Narrative
Stryker did further evaluation of the therapy pcba and found capacitor c223 shorted.Removing the shorted capacitor allowed normal operation.The root cause of the reported issue was a shorted capacitor, c223.
Event or Problem Description